# SDR HEEA087341

- Difficulty date: June 11, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N402PH
- Make and model: Bell 407
- Aircraft serial: 53159
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Part number: 407340339101
- Condition: Rough
- Location: Blower Shaft
- Component: Blower Shaft
- Component part number: 407040303119A
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BEARING ROUGH. REPLACED BEARING (2 EA) 407340339101, S/N ZV15265 AND ZV14832 DUE TO ROUGH.  REPAIRED.
